# SDR AU981445

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE STRUCTURE CRACKED ON LT AND RT SIDES IN AREA ADJACENT TO THE FORWARD UPPER TAILPLANE ATTACHMENT AREA WHERE THE FUSELAGE SHELL JOINS THE BULKHEAD.
